# SDR 2000ZZZX442

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee
- Part number: S5367800821602
- Condition: Corroded
- Location: Bs 39-41 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT:  17,939.0 HOURS.  TAC:  20,490.  LGPG:  1,121,465.  STA:  SAW CRIC:  9,877.  RIGHT AFT CARGO Z-MEMBER CORRODED.  BLENDED AND REMOVED CORROSION IAW ATR SRM 51-21-42 AND FOUND OUT OF LIMITS.  INSTALLED NEW Z-MEMBER IAW ATR 42 SRM 51-25-03.
